Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Controlling and supporting sets
in operator algebras


Authors: Charles Burnap and Alan Lambert
Journal: Proc. Amer. Math. Soc. 127 (1999), 1357-1362
MSC (1991): Primary 46L05, 46H20, 47B47
Published electronically: January 28, 1999
MathSciNet review: 1600112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two properties of subspaces of Banach algebras are introduced. These are closely related to Mathieu's concept of ultraprime Banach algebras. Special attention is paid to nested $C^*$ and $W^*$ algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46H20, 47B47

Retrieve articles in all journals with MSC (1991): 46L05, 46H20, 47B47


Additional Information

Charles Burnap
Affiliation: Department of Mathematics, The University of North Carolina at Charlotte, Charlotte, North Carolina 28223
Email: caburnap@email.uncc.edu

Alan Lambert
Affiliation: Department of Mathematics, The University of North Carolina at Charlotte, Charlotte, North Carolina 28223
Email: allamber@email.uncc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04830-3
PII: S 0002-9939(99)04830-3
Received by editor(s): August 6, 1997
Published electronically: January 28, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia